International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 147

Research Paper | Mathematics | India | Volume 4 Issue 3, March 2015


Integral Solutions of the Homogeneous Biquadratic Diophantine Equations with Five Unknowns (X2 - Y2) (3X2 + 3Y2 ?2XY) = 12(Z2 ?W2)T2

Dr. P. Jayakumar [14] | G. Shankarakalidoss [2]


Abstract: Four different patterns are used to find non-zero distinct integral solutions for the homogeneous biquadratic Diophantine equations (X2 - Y2) (3X2 + 3Y2 2XY) = 12 (Z2 W2) T2. Different types of properties are exposed in every pattern with polygonal, nasty, square and cubic numbers.


Keywords: Homogeneous biquadratic, integral solutions, special numbers


Edition: Volume 4 Issue 3, March 2015,


Pages: 40 - 42


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

Dr. P. Jayakumar, G. Shankarakalidoss, "Integral Solutions of the Homogeneous Biquadratic Diophantine Equations with Five Unknowns (X2 - Y2) (3X2 + 3Y2 ?2XY) = 12(Z2 ?W2)T2", International Journal of Science and Research (IJSR), Volume 4 Issue 3, March 2015, pp. 40-42, https://www.ijsr.net/get_abstract.php?paper_id=SUB151870

Similar Articles with Keyword 'Homogeneous biquadratic'

Downloads: 113

Research Paper, Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1863 - 1866

On The Homogeneous Biquadratic Equation With 5 Unknowns: x4-y4=65 (z2-w2) R2

Dr. P. Jayakumar [14] | R. Venkatraman [6]

Share this Article

Downloads: 115

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1021 - 1023

Integral Solutions of the Homogeneous Biquadratic Diophantine Equation with 6 Unknowns(x)^3-y^3)Z=(W^2-P^2)R^2

Dr. P. Jayakumar [14] | K. Sangeetha [4]

Share this Article
Top